Łojasiewicz inequalities for sets definable in the structure exp
Annales de l'Institut Fourier, Volume 45 (1995) no. 4, p. 951-971

We consider some variants of Łojasiewicz inequalities for the class of subsets of Euclidean spaces definable from addition, multiplication and exponentiation : Łojasiewicz-type inequalities, global Łojasiewicz inequalities with or without parameters. The rationality of Łojasiewicz’s exponents for this class is also proved.

Nous considérons certaines variantes des inégalités de Łojasiewicz pour la classe des sous-ensembles des espaces euclidiens définis par addition, multiplication et exponentiation : les inégalités de type de Łojasiewicz, les inégalités de Łojasiewicz globales avec ou sans paramètres. La rationalité de l’exposant de Łojasiewicz pour cette classe est aussi démontrée.

@article{AIF_1995__45_4_951_0,
     author = {Ta L\^e Loi},
     title = {\L ojasiewicz inequalities for sets definable in the structure ${\mathbb {R}}\_{{\rm exp}}$},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {45},
     number = {4},
     year = {1995},
     pages = {951-971},
     doi = {10.5802/aif.1480},
     zbl = {0831.14024},
     mrnumber = {96j:14040},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1995__45_4_951_0}
}
Ta Lê Loi. Łojasiewicz inequalities for sets definable in the structure ${\mathbb {R}}_{{\rm exp}}$. Annales de l'Institut Fourier, Volume 45 (1995) no. 4, pp. 951-971. doi : 10.5802/aif.1480. http://www.numdam.org/item/AIF_1995__45_4_951_0/

[1]E. Bierstone, Differential functions, Bol. Soc. Bras. Math., vol. 11, n° 2 (1980), 139-190. | MR 83k:58012 | Zbl 0584.58006

[2]J. Bochnak & J. J. Risler, Sur les exposants de Łojasiewicz, Comment. Math. Helv., 50 (1975), 493-507. | MR 53 #8474 | Zbl 0321.32006

[3]L. Van Den Dries, Tame topology and 0-minimal structures, mimeographed notes (1991).

[4]L. Van Den Dries & C. Miller, The field of reals with restricted analytic functions and unrestricted exponentiation : model completeness, 0-minimality, analytic cell decomposition and growth of definable functions, Israel J. Math., 85 (1994), 19-56. | MR 95e:03099 | Zbl 0823.03017

[5]A. Fekak, Sur les exposants de Łojasiewicz, Thèse, Rennes (1986).

[6]A. G. Khovanskii, On the class of system of transcendental equations, Dokl, Akad. Nauk. SSSR, 255, n° 4 (1980), 804-807 (Russian). | Zbl 0569.32004

[7]A. G. Khovanskii, Fewnomials, Transl. Math. Monographs AMS, vol. 88 (1991). | Zbl 0728.12002

[8]J. Knight, A. Pillay & C. Steinhorn, Definable sets in ordered structures II, Trans. AMS, 295 (1986), 593-605. | MR 88b:03050b | Zbl 0662.03024

[9]T. L. Loi, Analytic cell decomposition of sets definable in the structure ℝexp, Ann. Pol. Math., LIX3 (1994), 255-266. | Zbl 0806.32001

[10]T. L. Loi, On the global Łojasiewicz inequalities for the class of analytic logarithmico-exponential functions, C. R. Acad. Sci. Paris, t. 318, Série I (1994), 543-548. | MR 95c:32007 | Zbl 0804.32008

[11]T. L. Loi, Thesis, Krakow (1993).

[12]S. Łojasiewicz, Ensembles semi-analytiques, I.H.E.S., Bures-sur-Yvette (1965).

[13]B. Malgrange, Ideals of differentiable functions, Oxford Univ. Press, London, 1966. | Zbl 0177.17902

[14]M. Rosenlicht, The rank of a Hardy field, Trans. AMS, 280 (1983), 659-671. | MR 85d:12002 | Zbl 0536.12015

[15]J. C. Tougeron, Idéaux de fonctions différentiables, Springer, Berlin, 1972. | MR 55 #13472 | Zbl 0251.58001

[16]J. C. Tougeron, Sur certaines algèbres de fonctions analytiques, Séminaire de géométrie algébrique réelle, Paris VII (1986). | MR 89b:32016 | Zbl 0634.14017

[17]J. C. Tougeron, Algèbres analytiques topologiquement noethériennes. Théorie de Khovanskii, Ann. Inst. Fourier, Grenoble, 41-4 (1991), 823-840. | Numdam | MR 93f:32005 | Zbl 0786.32011

[18]J. C. Tougeron, Inégalités de Łojasiewicz globales, Ann. Inst. Fourier, Grenoble, 41-4 (1991), 841-865. | Numdam | MR 93f:32006 | Zbl 0748.32007

[19]A. J. Wilkie, Some model completeness results for expansions of the ordered field of real numbers by Pfaffian functions, preprint, Oxford (1991).

[20]A. J. Wilkie, Model completeness results for expansions of the real field II : the exponential function, manuscript, Oxford (1991).